標題: Packing 5-cycles into balanced complete m-partite graphs for odd m
作者: Huang, Ming-Hway
Fu, Chin-Mei
Fu, Hung-Lin
應用數學系
Department of Applied Mathematics
關鍵字: complete m-partite graph;balanced complete m-partite graph;5-cycle;packing;leave;decomposition
公開日期: 1-Oct-2007
摘要: Let K-n1,(n2),..., n(m) be a complete m-partite graph with partite sets of sizes n(1),n(2),...,n(m). A complete m-partite graph is balanced if each partite set has n vertices. We denote this complete m-partite graph by K-m(n). In this paper, we completely solve the problem of finding a maximum packing of the balanced complete m-partite graph K-m(n), m odd, with edge-disjoint 5-cycles and we explicitly give the minimum leaves.
URI: http://dx.doi.org/10.1007/s10878-007-9049-5
http://hdl.handle.net/11536/4052
ISSN: 1382-6905
DOI: 10.1007/s10878-007-9049-5
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 14
Issue: 2-3
起始頁: 323
結束頁: 329
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000248864800020.pdf